# SDR DALA2017082606400

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN UPPER FWD CORNER STA Y=846 LEFT SIDE. RING PAN UPPER FWD CORNER STA Y=846 LEFT SIDE WAS REPAIRED PER SRM 53-05 FIG 122 AND 51-10-03.
